# SDR DALA2017092707168

- Difficulty date: September 25, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 75,918 hours, 17,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1230-1362
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN SEAT TRACK AT LBL 88.5, BS 1230 - 1362 FOUND CORRODED.  A NEW SEAT TRACK SPLICE WAS FABRICATED IAW SRM53-00-52, REPAIR 3, REV 105. THE REPAIR AND SPLICE WERE INSTALLED.
